MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. COLLAMEND FM; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. COLLAMEND FM; SURGICAL MESH
Catalog Number 1175112
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Impaired Healing (2378); Prolapse (2475); Bowel Perforation (2668)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided we are unable to determine to what extent, if any, the collamend fm may have caused or contributed to the events as alleged.At this time no conclusion can be made.A manufacturing review was performed and found that the lot was manufactured to specification.To date this is the only reported complaint for this production lot of 67 units released for distribution in february, 2014.Should additional information be obtained, this report will be updated.Note: remains implanted.
 
Event or Problem Description
The following was reported via (b)(6): the patient was implanted with collamend fm in a procedure performed on (b)(6) 2014.The contact alleges, "the device is too tight my bowel has knitted into the device and as a result my bowel is incapable of functioning"."started with a rectocele, was left with a hole in the bowel post surgery, as surgery was open surgery had contents leaking from my bowel into abdomen, was left with a gapping, growing large open cavity in my abdomen, my navel rotted away it took 15 months to close, district nurses for 9 months and 4 months of a negative energy wound therapy box sucking 300 ml of puss from my abdomen as a result of the failure of the device, i now have another rectocele, an intussusception, an enterocele, and a very large abdominal hernia, and have been told it can't be removed, my only option is an ilostomy.".

Brand Name
COLLAMEND FM
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8110955
Report Number1213643-2018-04217
Device Sequence Number1693341
Product Code FTM
UDI-Device Identifier00801741010569
UDI-Public(01)00801741010569
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K082687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2015
Device Catalogue Number1175112
Device Lot NumberDAYB0006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Disability;